# SDR DL72S000300

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15HHK
- Condition: Failed
- Location: Nr 3
- Part time: 65,511 hours
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESS HIGH WITH NR 3 OIL BYPASS LIGHT.  ENGINE SUBSEQUENTLY FAILED.  REPLACED ENGINE.
